# SDR QMLA2015050715037

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N900UM
- Make and model: Doug MD 900
- Aircraft serial: 00112
- Aircraft time: 2,387 hours, 9,942 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 900P3250333105
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON DESCENT DURING FINAL APPROACH TO LANDING SITE, THE PILOT & CREW REPORTED TO EACH OTHER THE DETECTION OF AN ELEC BURNING ODOR THAT CONTINUED TO GET STRONGER.  AFTER LANDING & POWERING DOWN WITHIN SECONDS THE ODOR DISSIPATED.  TROUBLE SHOT SYS & FOUND THAT THE AIR CONDITIONING BLOWER MOTOR TO BE THE CAUSE OF THE THE ODOR.  MEL'D THE SYS, PULLED & COLLARED CB'S TO PREVENT FURTHER OCCURRENCES.
